MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010; EB010, VOYANT 5MM FUSION 37CM, 6/BX

APPLIED MEDICAL RESOURCES EB010; EB010, VOYANT 5MM FUSION 37CM, 6/BX
Model Number EB010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Translation ame: the handle blocked during the gesture, entailing tearing of tissue and bleeding.Remedial actions: use of another device of another brand to finish the procedure additional information received 27nov2018: current patient status? the patient is fine.Approximate amount of blood lost (in cc or cl)? not a lot.How long had the device been used before the experience was observed (approx.# of activations)? 3 or 4 activations.How was the bleeding resolved? by coagulation with a bi-polaire.Did the surgeon attempt to open the jaws, or did they pull the jaws off straight away? the surgeon tried to open the jaws but it wasn't possible.In which position was the blade lever when the incident occurred? the surgeon doesn't know where the blade lever was but the incident occurred after the coagulation.What tissue type did the jaws stay closed on? on the round ligament.Additional information received 14dec2018: the surgeon pulled on the jaws and removed from the patient.Patient status: fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a locked handle.Engineering observed that the jaws were in the locked position and the blade lever was disengaged from the blade button.Based on the condition of the returned unit, the reported event was caused by the disengagement of the blade lever from the blade button.The disengaged blade button blocked the trigger handle and prevented the jaws from opening, which caused the jaws to be locked.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: unknown.Original: blocage de la poignée au moment du geste entrainant un arrachement des tissus et des saignements.Action menée : utilisation d¿un autre dispositif d¿une autre marque pour terminer l¿intervention.Translation ame: the handle blocked during the gesture, entailing tearing of tissue and bleeding.Remedial actions: use of another device of another brand to finish the procedure.Additional information received 27nov2018: current patient status? the patient is fine.Approximate amount of blood lost (in cc or cl)? not a lot.How long had the device been used before the experience was observed (approx.# of activations)? 3 or 4 activations.How was the bleeding resolved? by coagulation with a bi-polaire.Did the surgeon attempt to open the jaws, or did they pull the jaws off straight away? the surgeon tried to open the jaws but it wasn¿t possible.In which position was the blade lever when the incident occurred? the surgeon doesn¿t know where the blade lever was but the incident occurred after the coagulation.What tissue type did the jaws stay closed on? on the round ligament.Additional information received 14dec2018: the surgeon pulled on the jaws and removed from the patient.Patient status: fine.

Brand Name
EB010
Common Device Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8182783
Report Number2027111-2018-00484
Device Sequence Number2106017
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)190707(30)01(10)1314880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2019
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1314880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/18/2019
Patient Sequence Number1